# SDR SWAA2017012311334

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,495 hours, 24,253 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE LOWER PANEL WIGGLE PLATE BEHIND NR 1 ENGINE PYLON CRACKED.   R & R WIGGLE PLATE IAW SRM & SIP.
